# SDR UPS04842350

- Difficulty date: April 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1560-1580 L21L CUSP MEMBRANE GOUGED. REMOVED GOUGE ON CUSP TONGUE IAW DC8 SRM 53-2-0. OUT OF LIMITS. FABRICATED CUSP IAW DAD DWG 9750448. FABRICATED SPLICES IAW REO G09789. ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED NEW CUSP SECTION AND SPLICE ANGLES IAW DC8 SRM 51-1-20D INSTALLED FITTING IAW DC8 SRM 51-1-20D. INSTALLED DUCT IAW DC8 MM 20-11-00 & 36-11-01.
